Alert archive / Iowa / Flash Flood Warnings in 2007
Flash Flood Warning 26, NWS La Crosse, WI
NWS La Crosse, WI issued this flash flood warning at Jul 18, 2007, 12:18 AM CDT for Allamakee County, Clayton County, Iowa; Crawford County, Grant County, Wisconsin. It was in force for 6 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2007, 12:18 AM CDT (05:18 UTC)
- Expired
- Jul 18, 2007, 6:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS La Crosse, WI
- Area
- Counties, with a storm outline in the text
Counties Allamakee County, IA, Clayton County, IA, Crawford County, WI, Grant County, WI
The radar
The La Crosse radar (KARX), 125 km from the middle of the area, began a volume at 05:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 1:15 AM CDT | FLASH FLOOD | Mcgregor, IA | TREES SLIDING DOWN OFF MISSISSIPPI RIVER BLUFFS ONTO ROADS. CARS FLOATING IN TOWN OF MCGREGOR. MAJOR WATER ISSUES ACROSS NORTHEASTERN PORTIONS OF THE COUNTY. |
| Jul 18, 1:57 AM CDT | FLASH FLOOD | Bagley, WI | 3 TO 4 FEET OF WATER REPORTED IN THE TOWN OF BAGLEY...ENTERING HOMES. |
| Jul 18, 2:50 AM CDT | FLASH FLOOD | Bagley, WI | HOUSES COMING OFF FOUNDATIONS FROM DEEP WATER IN THE TOWN. EARLIER REPORTS OF 3 TO 4 FEET OF WATER IN TOWN. FLOATING LP GAS CONTAINERS LOOSE ON THE MISSISSIPPI RIVER. |
| Jul 18, 2:50 AM CDT | HEAVY RAIN 0 | Mcgregor, IA | 7.02 INCHES OF RAIN SO FAR. |
| Jul 18, 2:50 AM CDT | HEAVY RAIN 0 | Prairie Du Chien, WI | 4.85 INCHES OF RAIN SO FAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 57 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 5.3 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 78 J/kg
- Mixed-layer CIN
- -337 J/kg
- Mixed-layer LCL
- 1823 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 236 m²/s²
- 0-3 km storm-relative helicity
- 388 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KARX 180522
FFWARX
IAC005-043-WIC023-043-181115-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
1218 AM CDT WED JUL 18 2007
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ALLAMAKEE COUNTY IN NORTHEAST IOWA
CLAYTON COUNTY IN NORTHEAST IOWA
GRANT COUNTY IN SOUTHWEST WISCONSIN
CRAWFORD COUNTY IN SOUTHWEST WISCONSIN
* UNTIL 615 AM CDT
* AT 1218 AM CDT...ESTIMATES FROM RADAR INDICATED THAT NEARLY 3
INCHES OF RAIN HAS FALLEN DURING THE PAST 2 HOURS OVER THE WARNED
AREA.
* SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BLOOMINGTON...
CASSVILLE...CUBA CITY...DICKEYVILLE...HAZEL GREEN...LANCASTER AND
PLATTEVILLE.
LAW ENFORCEMENT IN THE CITY OF PRAIRIE DU CHIEN INDICATED WIDESPREAD
URBAN FLOODING OF INTERSECTIONS AND POOR DRAINAGE AREAS. OVER 2.4
INCHES OF RAIN HAS FALLEN IN PRAIRIE DU CHIEN...WITH THE POTENTIAL
FOR ANOTHER 1 TO 3 INCHES ACROSS THE AREA.
HEAVY RAIN FROM 2 TO 3 INCHES HAS ALSO FALLEN ACROSS FAR SOUTHERN
ALLAMAKEE COUNTY...IN THE YELLOW RIVER BASIN...AND ACROSS FAR
NORTHEASTERN CLAYTON COUNTY INTO THE WESTERN PORTIONS OF GRANT
COUNTY.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IMMINENT.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO FORGE
FLOODED ROADWAYS BY FOOT OR AUTOMOBILE. REMEMBER...TURN AROUND DONT
DROWN.
EXCESSIVE RUNOFF FROM THESE STORMS WILL CAUSE FLOODING OF CREEKS AND
STREAMS...ROADS AND ROADSIDE CULVERTS. THE HEAVY RAINS COULD ALSO
TRIGGER ROCK AND MUD-SLIDES IN STEEP TERRAIN ALONG THE MISSISSIPPI
RIVER BLUFFS. PERSONS IN THE WARNED AREA SHOULD BE PREPARED TO ACT
QUICKLY TO AVOID THESE HAZARDS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4251 9063 4263 9068 4266 9076 4269 9089
4265 9090 4265 9100 4321 9150 4328 9131
4273 9043 4251 9042
$$
BINAUWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this flash flood warning went out at Jul 17, 7:55 PM CDT, 4 hours 23 minutes earlier.
Area forecast discussion, Jul 17, 7:55 PM CDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
755 PM CDT TUE JUL 17 2007
.UPDATE...
BEEN LOOKING HARD AT MESOSCALE DATA AND SATELLITE IMAGERY LATE
THIS AFTN/EVE ON HOW/WHEN/WHERE EXPECTED THUNDERSTORM DEVELOPMENT
WILL OCCUR TONIGHT. VERY DIFFICULT SCENARIO GIVEN EXPLOSIVE
INSTABILITY /MUCAPE TO 4000J/KG/ ALONG AND SOUTH OF STRONG STATIONARY
FRONT EMANATING FROM WEAK SCNTL SD THERMAL LOW. THIS FRONT ARCS
FROM SERN SD INTO ECNTL IA...BISECTING STATE OF IA AND UPPER 90S
HEAT FROM 70S/LOWER 80S IN LOCAL AREA. VISIBLE IMAGERY IN WANING
SUNLIGHT SHOWING MEAGER ACCAS ACROSS NORTHEAST IOWA ACTUALLY
DECREASING...WITH LITTLE/NO CLOUDS ACROSS BULK OF IA/MN WHERE
INITIATION EXPECTED. 18.00Z SOUNDINGS JUST ARRIVED AND KDVN VERY
CAPPED TO EVEN PARCELS LIFTED FROM 850MB WITH GREATER THAN 100
J/KG OF INHIBITION. KMPX MUCH MORE UNSTABLE TO ELEVATED PARCELS
WITH 1200 J/KG OF ELEVATED CAPE BUT STILL WITH CINH OF 75 J/KG OR
GREATER. LATEST PROFILERS SHOWING NOT MUCH CONVERGENCE TAKING
PLACE ABOVE STABILIZING BOUNDARY LAYER AS SWLY FLOW AT SLATER /IA/
OF 20-25KTS FROM 925-850MB TURNS WESTERLY AT BLUE RIVER /WI/ AT 15
TO 20 KTS. THIS LIKELY SUPPORTS DECREASE IN ACCAS /MID DECK/ ACROSS
NERN IA IN THE LATEST COUPLE OF HOURS. LACK OF BACKGROUND ASCENT
/SHORTWAVE/ TONIGHT REALLY PUTS CONVECTIVE INITIATION ON THE BACK
OF LOW LEVEL THERMODYNAMICS WITH THE INCREASING /MODEST/ LOW LEVEL
JET AFTER 03Z. RIGHT NOW...CURRENT THINKING IS THAT MOST FAVORED
REGION FOR INITIATION WILL BE AFTER 03Z...AND MORE TOWARD 06Z
ACROSS FAR SRN TIER OF CWA ON NOSE OF LOW LEVEL JET/MOIST
ADVECTION...BUT HAVE TO WONDER HOW CAPPING SEEN ON KDVN SOUNDING
WILL COME TO PLAY. MAY BE SLOW TO GET GOING...BUT ALL MODELS AND
SUPPORTING SREF PROBABILITIES AND INCREASE IN CONVECTIVE SIGNAL
ACROSS NERN IA THROUGH NIGHT...SO AS OF NOW...WILL MAINTAIN
THINKING OF POTENTIAL TRAINING OF STORMS OVER PORTIONS OF NERN IA
WATERLOGGED FROM LAST NIGHTS STORMS. WILL KEEP FLOOD WATCH...BUT
WILL INTERROGATE THE 18.00Z RUC/WRF FOR LATEST...WITH POTENTIAL
FOR PULLING THIS WATCH GIVEN DECREASING CONFIDENCE.
BINAU
&&
.PREV DISCUSSION... /ISSUED 200 PM CDT TUE JUL 17 2007/
SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT
BULK OF WEATHER CONCERNS ARE IN FIRST FEW DAYS WITH SURFACE
BOUNDARIES NEARLY STATIONARY AIDING DEVELOPMENT OF MESOSCALE
CONVECTIVE SYSTEMS AS QUICK AS ATMOSPHERE CAN RECOVER. TRYING TO
DETERMINE INITIATION AREA AND EXACT ORIENTATION FOR EACH ROUND OF
SEVERE WEATHER AND HEAVY RAIN IS PROVING TO BE A CHALLENGE BUT IS
CERTAINLY MAIN FOCUS FOR THIS FORECAST.
NOT MUCH CHANGE IN OVERALL PATTERN FROM LAST FEW DAYS. UPPER RIDGE
AXIS REMAINS CENTERED OVER ROCKIES WITH WEAK SHORT WAVE TROUGHS
PASSING THROUGH AREA IN NORTHWEST FLOW ALOFT. THINGS ARE A BIT MORE
MESSY AT THE SURFACE AS YOU WOULD EXPECT WITH SEVERAL BOUNDARIES
AROUND. DISTINCT WARM FRONT FEATURE IS OVER CENTRAL IOWA AS OF 18Z
BUT APPEARS TO BE WASHING OUT AS WINDS GRADUALLY VEER AHEAD OF IT.
MORE DISTINCT WEST-EAST BOUNDARY STRETCHES ALONG MINNESOTA-IOWA
BORDER WITH OTHER WEAKER FEATURES...LIKELY OLDER AND DISSIPATING
OUTFLOWS AROUND THE FORECAST AREA. CONVECTION HAS BEEN GOING NEARLY
ALL DAY ACROSS PARTS OF NORTHEAST IOWA IN WARM AIR ADVECTION ZONE
WITH ACCAS OR BUILDING CUMULUS STRETCHING BACK INTO SOUTHWEST
MINNESOTA. STRATUS FIELD HAS ALSO KEPT TEMPERATURES AND ASSOCIATED
CAPE VALUES DOWN EAST OF MISSISSIPPI RIVER...EXCEPT SOME STORM
DEVELOPMENT NORTHEAST OF THAT WHERE BETTER HEATING IS IN PLACE.
ON THE OTHER HAND...MIXED LAYER CAPE VALUES HAVE BEEN CLIMBING AGAIN
OVER SOUTHERN MINNESOTA AND MUCH OF CENTRAL IOWA. LIKE YESTERDAY
BEST STORM INITIATION AREA APPEARS IT WILL BE ALONG THIS AXIS FROM
SOUTHWEST MINNESOTA ACROSS NORTHEAST IOWA INTO NORTHERN ILLINOIS.
DEEP LAYER SHEAR REMAINS ADEQUATE FOR SUPERCELLS...IN THE 40 TO 50
KNOT RANGE...SO LARGE HAIL PRODUCING STORMS AND EVENTUAL LINEAR
SYSTEMS OR BOWS SEEM LIKELY AGAIN. LARGER SCALE FORCING IS A BIT
WEAKER THIS AFTERNOON COMPARED TO YESTERDAY SO IT MAY TAKE A LITTLE
LONGER FOR STORMS TO REACH SEVERE LIMITS. WILL LIKELY SEE A ROUND OF
STORMS LATE THIS AFTERNOON INTO THE EVENING...AND THEN POSSIBILITY
OF REDEVELOPMENT WELL WEST LATER TONIGHT AS MOSITURE TRANSPORT
SHIFTS THAT WAY.
ASSESSMENT FOR CLASSIC FLASH FLOOD SCENARIO LEADS TO SOMEWHAT
MARGINAL CONFIDENCE IN ANY WARNINGS OVERNIGHT. MOISTURE TRANSPORT
SIGNAL IS NOT IMPRESSIVE THIS EVENING AND THEN GROWS WELL WEST OF
FORECAST AREA AS NOTED EARLIER. PROBLEM IS MUCH OF NORTHEAST IOWA
RECEIVED HEALTHY RAINFALL LAST 24 HOURS AND WITH DISTINCT
POSSIBILITY OF MORE STORMS IN THOSE SAME AREAS TONIGHT...FEEL A
WATCH IS GOOD IDEA THROUGH TOMORROW MORNING WHEN THINGS CAN BE
REASSESSED FOR LATER PROBLEMS.
ANOTHER FAVORABLE SETUP EXISTS FOR WEDNESDAY AND WEDNESDAY NIGHT
WITH SIMILAR SETUP. ALL WILL DEPEND ON WHERE BOUNDARIES END UP FROM
TONIGHT BUT APPEARS WEST-EAST BOUNDARY WILL BECOME MORE DOMINANT AND
GRADUALLY SHIFT SEVERE WEATHER AND RAINFALL THREAT SOUTH IN TIME.
HIGH PRESSURE WILL BUILD INTO NORTHERN PLAINS AND WILL PUSH BOUNDARY
SOUTH OF FORECAST AREA EARLY THURSDAY TAKING RAIN THREAT WITH IT.
HAVE CONTINUED TO SCALE BACK ON RAIN THREAT THURSDAY MORNING...
WITH DRY FORECAST AFTER THAT.
LONG TERM...SATURDAY THROUGH TUESDAY
PERIOD LIKELY DOMINATED BY LARGE UPPER RIDGE BUILDING EAST AND QUIET
WEATHER. INTERESTING THAT OVERNIGHT RUNS BY THE ECMWF...DGEX...AND
NOW 12Z GFS HINTING OF ENERGY DROPPING OUT OF EASTERN TROUGH AND
ACTUALLY RETROGRADING BACK TOWARDS THE SOUTHERN GREAT LAKES WHICH
COULD ACTUALLY BRING A RAIN THREAT INTO DAYS 6 AND 7 TIME FRAME. FOR
NOW PREFER EARLIER SOLUTION OF KEEPING RIDGE IN PLACE WITH NIL
WEATHER AND TEMPERATURES GRADUALLY CLIMBING BUT WILL HAVE TO WATCH
THIS TREND FOR EARLY NEXT WEEK.
AVIATION...
THE MVFR CEILINGS ACROSS WESTERN WISCONSIN ARE SLOWLY RISING THIS
AFTERNOON...AND THIS TREND IS EXPECTED TO CONTINUE THROUGH LATE THIS
AFTERNOON AND EVENING. IN ADDITION...THIS DECK WILL BECOME MORE
SCATTERED AS THE HIGH SUN ANGLE DISSIPATES THE INVERSION THAT IS
TRAPPING THE LOW LEVEL MOISTURE.
LIKE MONDAY AFTERNOON...SEVERAL ROUNDS OF MODERATE TO SEVERE
CONVECTION IS EXPECTED TO DEVELOP ALONG A QUASI-STATIONARY BOUNDARY
FROM JUST NORTH OF AUSTIN MINNESOTA /KAUM/ TO MINERAL POINT
WISCONSIN /KMRJ/ THIS AFTERNOON AND CONTINUE INTO TONIGHT.
ADDITIONAL CONVECTION MAY FIRE NORTH OF THIS FRONT ACROSS WESTERN
WISCONSIN TONIGHT AS THE LOW LEVEL JET BRINGS MOIST AND VERY
UNSTABLE AIR INTO THE REGION.
THE MODELS CONTINUE TO SHOW THAT MVFR CEILINGS MAY REDEVELOP ACROSS
WESTERN WISCONSIN AFTER 11Z ON WEDNESDAY MORNING. THERE IS STILL A
QUITE A BIT OF UNCERTAINTY WHETHER THIS WILL OCCUR OR NOT.
ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY
MORNING FOR MNZ094.
IA...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY
MORNING FOR IAZ008>010-018-019-029-030.
SHORT/LONG TERM....SHEA
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR MNZ094.
IA...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR IAZ008-IAZ009-
IAZ010-IAZ018-IAZ019-IAZ029-IAZ030.
&&Hazardous weather outlook, Jul 17, 4:35 PM CDT, 7 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 435 PM CDT TUE JUL 17 2007 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032-033-041- 053>055-061-181100- ALLAMAKEE-BUFFALO-CHICKASAW-CLAYTON-CRAWFORD-DODGE-FAYETTE-FILLMORE- FLOYD-GRANT-HOUSTON-HOWARD-LA CROSSE-MITCHELL-MOWER-OLMSTED-RICHLAND- TREMPEALEAU-VERNON-WABASHA-WINNESHIEK-WINONA- 435 PM CDT TUE JUL 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHWEST WISCONSIN... NORTHEAST IOWA...AND SOUTHEAST MINNESOTA. .DAY ONE...TONIGHT A NEARLY STATIONARY FRONT...EXTENDING ACROSS SOUTHEAST MINNESOTA... NORTHEAST IOWA...AND SOUTHWEST WISCONSIN...WILL BE FOCUS FOR SEVERAL ROUNDS OF THUNDERSTORMS THIS EVENING AND OVERNIGHT. THE WINDS ALOFT ARE VERY FAVORABLE FOR SOME OF THESE THUNDERSTORMS TO BECOME SEVERE. THE MAIN SEVERE WEATHER THREATS LOOK TO BE LARGE HAIL AND DAMAGING WINDS. HOWEVER A FEW ISOLATED TORNADOES WILL BE POSSIBLE WHERE THE STORMS CAN INTERACT WITH RESIDUAL BOUNDARIES. AT THIS TIME...THE BEST CHANCE OF SEVERE WEATHER LOOKS TO BE SOUTHWEST OF A DODGE CENTER MINNESOTA TO VIROQUA WISCONSIN LINE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG TO SEVERE STORMS ARE POSSIBLE AGAIN ON WEDNESDAY AS THE FRONTAL BOUNDARY REMAINS NEAR THE AREA. DUE TO THE UNCERTAINLY OF THE FRONTAL POSITION...IT IS DIFFICULT TO DETERMINE THE EXTENT AND EXACT LOCATION OF THE GREATEST THREAT FOR SEVERE WEATHER. AS A RESULT...WE URGE SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS TO MONITOR WEATHER CONDITIONS A BIT CLOSER...AT LEAST THROUGH MID WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. WIZ017-029-034-042>044-181100- ADAMS-CLARK-JACKSON-JUNEAU-MONROE-TAYLOR- 435 PM CDT TUE JUL 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF CENTRAL AND NORTH CENTRAL WISCONSIN. .DAY ONE...TONIGHT THERE WILL BE A CHANCE OF THUNDERSTORMS TONIGHT AS AN UPPER LEVEL SYSTEM MOVES SOUTHEAST THROUGH THE REGION. THE WINDS ALOFT ARE FAVORABLE THAT A FEW OF THESE THUNDERSTORMS MAY BECOME SEVERE BETWEEN 6 PM AND 11 PM THIS EVENING. THE MAIN SEVERE WEATHER THREATS WOULD BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG TO SEVERE STORMS ARE POSSIBLE AGAIN ON WEDNESDAY AS THE FRONTAL BOUNDARY REMAINS NEAR THE AREA. DUE TO THE UNCERTAINTY OF THE FRONTAL POSITION IT IS DIFFICULT TO DETERMINE THE EXTENT AND EXACT LOCATION OF THE GREATEST THREAT FOR SEVERE WEATHER. AS A RESULT...WE URGE SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS TO MONITOR WEATHER CONDITIONS A BIT CLOSER...AT LEAST THROUGH MID WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. BOYNE
In the hours before
Local storm report, Jul 17, 11:41 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1141 PM CDT TUE JUL 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1116 PM TSTM WND DMG GUTTENBERG 42.79N 91.10W
07/17/2007 CLAYTON IA LAW ENFORCEMENT
2 LARGE TREES DOWN. ONE TREE WAS 18 INCHES IN DIAMETER.
&&
DTJThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 11:53 PM CDT | Severe Thunderstorm Warning | ARX | Clayton | 37 min |
| Jul 18, 12:18 AM CDT | Flash Flood Warning | ARX | Allamakee | 6 hr |
| Jul 18, 1:10 AM CDT | Severe Thunderstorm Warning | ARX | Clayton | 50 min |
| Jul 18, 8:53 AM CDT | River Flood Warning | ARX | Grant | 12 hr |
Nearby
Flash Flood Warnings in Iowa, 2007Flash Flood Warnings in Wisconsin, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.